The Tracial Rokhlin Property for Automorphisms on Non-simple C~*-Algebras  

The Tracial Rokhlin Property for Automorphisms on Non-simple C~*-Algebras

在线阅读下载全文

作  者:Jiajie HUA 

机构地区:[1]Department of Mathematics, East China Normal University, Shanghai 200241, China.

出  处:《Chinese Annals of Mathematics,Series B》2010年第2期191-200,共10页数学年刊(B辑英文版)

基  金:supported by the National Natural Science Foundation of China (Nos.10771069,10671068);the Shanghai Priority Academic Discipline (No.B407)

摘  要:Let A be a unital AF-algebra (simple or non-simple) and let α be an automorphism of A. Suppose that α has certain Rokhlin property and A is α-simple. Suppose also that there is an integer J ≥ 1 such that J α*^J0 =idKo(A). The author proves that A α Z has tracial rank zero.

关 键 词:Rokhlin property Tracial rank zero AF-algebra 

分 类 号:O157.5[理学—数学] G633.62[理学—基础数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象